Simple rectangular disections

Roberto Doniez-Soro

Extracta Mathematicae (1987)

  • Volume: 2, Issue: 1, page 31-33
  • ISSN: 0213-8743

How to cite

top

Doniez-Soro, Roberto. "Simple rectangular disections." Extracta Mathematicae 2.1 (1987): 31-33. <http://eudml.org/doc/38221>.

@article{Doniez1987,
author = {Doniez-Soro, Roberto},
journal = {Extracta Mathematicae},
keywords = {Teoría de grafos; Descomposición aditiva},
language = {eng},
number = {1},
pages = {31-33},
title = {Simple rectangular disections},
url = {http://eudml.org/doc/38221},
volume = {2},
year = {1987},
}

TY - JOUR
AU - Doniez-Soro, Roberto
TI - Simple rectangular disections
JO - Extracta Mathematicae
PY - 1987
VL - 2
IS - 1
SP - 31
EP - 33
LA - eng
KW - Teoría de grafos; Descomposición aditiva
UR - http://eudml.org/doc/38221
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.